# SDR Z1RA106192

- Difficulty date: September 26, 2005
- Submitted: October 11, 2005
- Operation: Air carrier
- Aircraft: N761AF
- Make and model: Skrsky S76C
- Aircraft serial: 760524
- Aircraft time: 2,867 hours
- Engine: Tmeca ARRIUS2B1
- System (JASC): 2210 · Autopilot System
- Part: Transducer
- Part number: 7690001821103
- Condition: Intermittent
- Location: Autopilot
- Part time: 2,867 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT AL-300 DISPLAYS 1E30 CODE INTERMITTENTLY.
